×

zbMATH — the first resource for mathematics

Note on the maximal \((H_ 1,H_ 2)\)-ideals of semigroups. (Slovak) Zbl 0231.20022
MSC:
20M12 Ideal theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Fabrici I.: O úplne maximálnych prvkoch v pologrupách. Mat.-fyz. časop. 13 (1963), 16-19.
[2] Hrmová R.: Relative ideals in semigroups. Mat. časop. 17 (1967), 206-223. · Zbl 0189.30403
[3] Szász G.. : Über Primideále von Helbgruppen. Publs. math. 13 (1966), 39-41.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.